| Model Number |
1944/52 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, it was noted that one of the wing-shaped hooks of the passive right atrial (ra) lead was missing.The ra lead was not used and replaced.The patient remained stable throughout the procedure.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.